Search Results

There are 10416 results for: content related to: A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

  1. Improved total variation diminishing schemes for advection simulation on arbitrary grids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 359–382, J. Hou, F. Simons and R. Hinkelmann

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2700

  2. The existence of periodic solutions of higher order nonlinear periodic difference equations

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1459–1470, Yuji Liu and Xingyuan Liu

    Version of Record online : 15 OCT 2012, DOI: 10.1002/mma.2700

  3. Formulation and numerical exploitation of mixed variational principles for coupled problems of Cahn–Hilliard-type and standard diffusion in elastic solids

    International Journal for Numerical Methods in Engineering

    Volume 99, Issue 10, 7 September 2014, Pages: 737–762, C. Miehe, S. Mauthe and H. Ulmer

    Version of Record online : 4 JUN 2014, DOI: 10.1002/nme.4700

  4. Pricing and power control for energy-efficient radio resource management in cognitive femtocell networks

    International Journal of Communication Systems

    Volume 28, Issue 4, 10 March 2015, Pages: 743–761, Chunyan An, Renchao Xie, Hong Ji and Yi Li

    Version of Record online : 17 DEC 2013, DOI: 10.1002/dac.2700

  5. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  6. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  7. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  8. Three-dimensional computation for flow-induced vibrations in in-line and cross-flow directions of a circular cylinder

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 158–185, Norio Kondo

    Version of Record online : 29 SEP 2011, DOI: 10.1002/fld.2682

  9. Numerical multiscale methods

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 4, 10 October 2012, Pages: 403–419, A.L.G.A. Coutinho, L.P. Franca and F. Valentin

    Version of Record online : 22 NOV 2011, DOI: 10.1002/fld.2727

  10. Peristaltic flow of a Jeffrey-six constant fluid in a uniform inclined tube

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 9, 30 July 2012, Pages: 1550–1565, S. Nadeem, Noreen Sher Akbar, M.Y. Malik and Changhoon Lee

    Version of Record online : 28 JUL 2011, DOI: 10.1002/fld.2653

  11. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  12. A non-conforming least-squares finite element method for incompressible fluid flow problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 375–402, Pavel Bochev, James Lai and Luke Olson

    Version of Record online : 7 NOV 2012, DOI: 10.1002/fld.3748

  13. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  14. An efficient and stable finite element solver of higher order in space and time for nonstationary incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 927–952, S. Hussain, F. Schieweck and S. Turek

    Version of Record online : 24 JUL 2013, DOI: 10.1002/fld.3831

  15. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  16. Optimization of unsteady incompressible Navier–Stokes flows using variational level set method

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 12, 30 April 2013, Pages: 1475–1493, Yongbo Deng, Ping Zhang, Yongshun Liu, Yihui Wu and Zhenyu Liu

    Version of Record online : 10 AUG 2012, DOI: 10.1002/fld.3721

  17. Optimised composite numerical schemes in 2-D for hyperbolic conservation laws

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 9, 30 July 2012, Pages: 1522–1549, A.R. Appadu

    Version of Record online : 3 AUG 2011, DOI: 10.1002/fld.2652

  18. Some considerations for high-order ‘incremental remap’-based transport schemes: edges, reconstructions, and area integration

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 9, 30 March 2013, Pages: 1131–1151, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Version of Record online : 23 JUL 2012, DOI: 10.1002/fld.3703

  19. Local moving least square-one-dimensional integrated radial basis function networks technique for incompressible viscous flows

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 11, 20 December 2012, Pages: 1443–1474, D. Ngo-Cong, N. Mai-Duy, W. Karunasena and T. Tran-Cong

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3640

  20. Coupling of finite volume method and thermal lattice Boltzmann method and its application to natural convection

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 200–221, H.B. Luan, H. Xu, L. Chen, Y.L. Feng, Y.L. He and W.Q. Tao

    Version of Record online : 10 OCT 2011, DOI: 10.1002/fld.2685